# SDR IPXA2025111101314

- Difficulty date: October 28, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724701724500
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TRAILING EDGE HAS 3 PIECES OF SPEED TAPE. REMOVED CORROSION AT ALUMINUM EXTRUSION IAW SRM 51-74-10. FOUND TO BE OUT LIMITS IAW SRM 57-51-12 PAR.(3)(H). INSTALLED REPAIR PLATES (2EA) AND INSERTS (2EA) AT RT WING OTBD TRAILING EDGE IAW SRM 57-51-12 PAR. (L) 7(N) TO 7(P).
